# SDR DLM88071607

- Difficulty date: December 12, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 50,626 hours, 39,498 cycles
- Engine: Pwa JT8D219
- Engine time: 39,340 hours, 29,867 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: JT8D219
- Part serial: 726047
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 39,340 hours, 29,867 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYD PRESSURE SYSTEM FAIL IN FLT PRESSURE DROPPED TO ZERO AND QTY DROPPED TO 2 QTS.  FOUND PRESSURE LINE AT NR 1 ENG DISCONNECT LEAKING.  TIGHTENED LINE AND RAN ENG, THRUST REVERSER AND ELEC PUMPS.  NO LKS FOUND.
